# SDR ENHA202310251716

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N9539F
- Make and model: Cessna 208B
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Sys
- Part number: 26820011
- Condition: Faulty
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE MUSHY- AT TIMES NON-RESPONSIVE BRAKE ON RIGHT MAIN GEAR-YAWS PLANE TO THE LEFT ON TAXI
